# SDR RAIA990107

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 39948B2236
- Condition: Failed
- Location: Lt Airspeed
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CMI - FLT 7448 - CAPTAIN'S AIRSPEED INDICATOR INOPERABLE.  MAINTENANCE REPLACED CAPTAIN'S AIRSPEED INDICATOR.  (X)
